# SDR EIA2000060

- Difficulty date: January 31, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 380 STRINGER 23L FRAME CRACKED.  STOP DRILLED, NDT INSPECTED FOR CRACK FREE, AND REPAIR ANGLE AND DOUBLER INSTALLED PER BOEING MESSAGES EVR-HKG-00-00006H/-00005F AND HAECO REPAIR SCHEME R-53-12-34285.  (M)
